American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Naiara Arrizabalaga and Miren Zubeldia. Unique continuation for the magnetic Schr\"odinger operator with singular potentials. Proc. Amer. Math. Soc. 143 (2015) 3487-3503.
Abstract, references, and article information   
View Article: PDF

[2] Ihyeok Seo. Unique continuation for fractional Schr\"odinger operators in three and higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 1661-1664.
Abstract, references, and article information   
View Article: PDF

[3] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information   
View Article: PDF

[4] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[5] Tu Nguyen and Jenn-Nan Wang. Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media. Proc. Amer. Math. Soc. 140 (2012) 595-605. MR 2846328.
Abstract, references, and article information   
View Article: PDF

[6] Sébastien de Valeriola and Laurent Moonens. Removable sets for the flux of continuous vector fields. Proc. Amer. Math. Soc. 138 (2010) 655-661. MR 2557182.
Abstract, references, and article information   
View Article: PDF

[7] Ferruccio Colombini and Herbert Koch. Strong unique continuation for products of elliptic operators of second order. Trans. Amer. Math. Soc. 362 (2010) 345-355. MR 2550154.
Abstract, references, and article information   
View Article: PDF

[8] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. D. Hazlett and D. K. Babu. Readily computable Green's and Neumann functions for symmetry-preserving triangles. Quart. Appl. Math. 67 (2009) 579-592. MR 2547641.
Abstract, references, and article information
View Article: PDF

[10] Yue Liu. On the stability of solitary waves for the Ostrovsky equation. Quart. Appl. Math. 65 (2007) 571-589. MR 2354888.
Abstract, references, and article information
View Article: PDF

[11] Gen Nakamura and Jenn-Nan Wang. Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems. Trans. Amer. Math. Soc. 358 (2006) 2837-2853. MR 2216248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark L. Agranovsky and E. K. Narayanan. Isotopic families of contact manifolds for elliptic PDE. Proc. Amer. Math. Soc. 134 (2006) 2117-2123. MR 2215782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Escauriaza. Unique continuation for the system of elasticity in the plane. Proc. Amer. Math. Soc. 134 (2006) 2015-2018. MR 2215770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jin Cheng, Ching-Lung Lin and Gen Nakamura. Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients. Proc. Amer. Math. Soc. 133 (2005) 2359-2367. MR 2138878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paolo Albano and Daniel Tataru. Unique continuation for second-order parabolic operators at the initial time. Proc. Amer. Math. Soc. 132 (2004) 1077-1085. MR 2045423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo. The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003) 3191-3201. MR 1992860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Giuseppe Di Fazio and Pietro Zamboni. A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields. Proc. Amer. Math. Soc. 130 (2002) 2655-2660. MR 1900873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yue Liu. Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 353 (2001) 191-208. MR 1653363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Julián López-Gómez. Varying bifurcation diagrams of positive solutions for a class of indefinite superlinear boundary value problems. Trans. Amer. Math. Soc. 352 (2000) 1825 - 1858. MR 1615999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yonne Mi Kim. Carleman inequalities for the Dirac operator and strong unique continuation . Proc. Amer. Math. Soc. 123 (1995) 2103-2112. MR 1242093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manuel A. del Pino. Radially symmetric internal layers in a semilinear elliptic system . Trans. Amer. Math. Soc. 347 (1995) 4807-4837. MR 1303116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gunnar Johnsson. The Cauchy problem in ${\bf C}\sp N$ for linear second order partial differential equations with data on a quadric surface . Trans. Amer. Math. Soc. 344 (1994) 1-48. MR 1242782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas H. Wolff. Note on counterexamples in strong unique continuation problems . Proc. Amer. Math. Soc. 114 (1992) 351-356. MR 1014648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher D. Sogge. Uniqueness in Cauchy problems for hyperbolic differential operators . Trans. Amer. Math. Soc. 333 (1992) 821-833. MR 1066449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia